# SDR SWAA2025123040076

- Difficulty date: November 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 14 WL 208.1.  REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN SRM 51-40-02, DWG 143A5400, SHEET 38, REV A.
